×

Found 567 Documents (Results 1–100)

100
MathJax

Smoothing effect and large time behavior of solutions to nonlinear elastic wave equations with viscoelastic term. (English) Zbl 1486.35101

PDF BibTeX XML Cite
Full Text: DOI

Stability properties of blow up solutions for critical wave maps. (English) Zbl 1469.35061

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 259-268 (2021).
MSC:  35B44 35L72
PDF BibTeX XML Cite
Full Text: DOI

Long time existence results for Hamiltonian nonlinear Klein-Gordon equations on some compact manifolds. (English) Zbl 1469.35153

Giga, Yoshikazu (ed.) et al., The role of metrics in the theory of partial differential equations. Proceedings of the 11th Mathematical Society of Japan, Seasonal Institute (MSJ-SI), Nagoya University, Japan, July 2–13 2018. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 85, 1-37 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Nonuniqueness of unbounded solutions of the Cauchy problem for scalar conservation laws. (English. Russian original) Zbl 1435.35007

J. Math. Sci., New York 244, No. 2, 183-197 (2020); translation from Tr. Semin. Im. I. G. Petrovskogo 32, 111-113 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Modification of the vector-field method related to quadratically perturbed wave equations in two space dimensions. (English) Zbl 1451.35093

Kato, Keiichi (ed.) et al., Asymptotic analysis for nonlinear dispersive and wave equations. Proceedings of the international conference on asymptotic analysis for nonlinear dispersive and wave equations, Osaka University, Osaka, Japan, September 6–9, 2014. Tokyo: Mathematical Society of Japan. Adv. Stud. Pure Math. 81, 139-172 (2019).
MSC:  35L72 35B40 35B45
PDF BibTeX XML Cite
Full Text: DOI Euclid

Timelike minimal submanifolds of Minkowski spaces. (English) Zbl 1428.53075

Ji, Lizhen (ed.) et al., Proceedings of the seventh international congress of Chinese mathematicians, ICCM 2016, Beijing, China, August 2016. Volume II. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 44, 301-314 (2019).
PDF BibTeX XML Cite

Existence of a solution of the inverse coefficient problem for a quasilinear hyperbolic equation. (English. Russian original) Zbl 1423.35439

Comput. Math. Math. Phys. 59, No. 4, 550-558 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 4, 587-596 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Parametrix for wave equations on a rough background. III: Space-time regularity of the phase. (English) Zbl 1444.35010

Astérisque 401. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-882-4/pbk). viii, 322 p. (2018).
PDF BibTeX XML Cite
Full Text: arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software